Topology of Sobolev mappings and associated variational problems

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSurveys in geometric analysis and relativity
Place of PublicationSomerville, MA
PublisherInternational Press
Pages363-393
Volume20
StatePublished - 2011

Publication series

NameAdv. Lect. Math. (ALM)

Cite this

Lin, F-H. (2011). Topology of Sobolev mappings and associated variational problems. In Surveys in geometric analysis and relativity (Vol. 20, pp. 363-393). (Adv. Lect. Math. (ALM) ). International Press.